MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ABG-PROVENT BLOOD COLLECTION KIT; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX ABG-PROVENT BLOOD COLLECTION KIT; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1460J
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that before use, the syringe was discovered to be cracked.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.Device evaluation: no product sample has been provided, and the investigation could not confirm whether a quality related issue has resulted in the customer reported problem.The reported problem could not be verified and/or confirmed with confidence; therefore, no further action will be conducted at this time.Complaint information will continue to be monitored for any new information or adverse trends and further actions will be taken accordingly.Dhr review found no discrepancies or anomalies relevant to the complaint.

Brand Name
PORTEX ABG-PROVENT BLOOD COLLECTION KIT
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20351737
Report Number1217052-2024-00121
Device Sequence Number15480754
Product Code JKA
UDI-Device Identifier00351688060146
UDI-Public(01)00351688060146(17)261127(10)4449151
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1460J
Device Lot Number4449151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown